# SDR SIMA20150519008

- Difficulty date: May 19, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,400 hours, 34,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMER EXIT LIGHTS FROM EMER EXIT ROW TO THE FRONT DO NOT ILLUMINATE.  OPERATED APU TO CHARGE EMER BATTERIES.  TURNED ON EMER LIGHTS.  PERFORMED OPERATIONS CHECK IAW AMM 33-50-00-700-801-A.  OPERATIONS CHECKED GOOD.
